Archiv der Mathematik

, Volume 84, Issue 4, pp 292–297

Attached primes of the top local cohomology modules with respect to an ideal

Original Paper

DOI: 10.1007/s00013-004-1156-2

Cite this article as:
Dibaei, M.T. & Yassemi, S. Arch. Math. (2005) 84: 292. doi:10.1007/s00013-004-1156-2
  • 108 Downloads

Abstract.

Let \((R,\mathfrak{m})\) be a Noetherian local ring and let \(\mathfrak{a}\) be an ideal of R. Let M be an R-module of dimension n. In this paper we study the attached primes of the top local cohomology module \({\text{H}}_\mathfrak{a}^n (M).\)

Mathematics Subject Classification (2000).

13D45 13D22 13D25 13D05 

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Mosaheb Institute of MathematicsTeacher Training UniversityTehranIran
  2. 2.School of MathematicsInstitute for Studies in Theoretical Physics and MathematicsTehranIran
  3. 3.Department of MathematicsUniversity of TehranTehranIran

Personalised recommendations